Journal of Non-Newtonian Fluid Mechanics
Journal of Non-Newtonian Fluid Mechanics, Vol.60, No.1 Entire volume, number list
ISSN: 0377-0257 (Print)
In this Issue (4 articles)
1 - 26 |
NONLINEAR HYDRODYNAMIC STABILITY OF VISCOELASTIC FLUIDS HEATED FROM BELOW PARK HM, LEE HS |
27 - 52 |
A NEW MIXED FINITE-ELEMENT METHOD FOR COMPUTING VISCOELASTIC FLOWS GUENETTE R, FORTIN M |
53 - 80 |
EFFECT OF ARTIFICIAL STRESS DIFFUSIVITY ON THE STABILITY OF NUMERICAL-CALCULATIONS AND THE FLOW DYNAMICS OF TIME-DEPENDENT VISCOELASTIC FLOWS SURESHKUMAR R, BERIS AN |
81 - 104 |
A SPLIT LAGRANGIAN-EULERIAN METHOD FOR SIMULATING TRANSIENT VISCOELASTIC FLOWS HARLEN OG, RALLISON JM, SZABO P |